# SDR SWAA2022041988228

- Difficulty date: March 25, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE STA B380-400; LBL 13; WL 208. / [01] REMOVED; LOCATED AND DRILLED NEW INTERCOSTAL UPPER ATTACH ANGLE BS380 - BS400 LBL 13 WL 208 IAW SRM 51-40-05-0G-0 AND DWG 143A5400. OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION 1. OK TO INSTALL;[03] INSTALLED NEW INTERCOSTAL UPPER ATTACH ANGLE BS380 - BS400 LBL 13 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A5400;[04] VERIFIED CORRECTIVE ACTION 3.;[05] VERIFIED COMPLETE;[06] CORRECTED MATERIAL THICKNESS;[07] CERYIFIED
